# SDR SIMA200331001

- Difficulty date: November 5, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN CRWE NOTED FORWARD PORTION OF CABIN EMERGENCY LIGHTS INOPERATIVE.  RAI NR 1 EMERGENCY BATTERY PACK P/N 20131A, S/N 67884, NR 2 BATTERY PACK P/N 20131A S/N 69700, AND NR 3 EMERGENCY BATTERY PACK P/N 20131A AND S/N 71003, OPS CHECK GOOD.  (M)
